# SDR TRAX200700497

- Difficulty date: April 7, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRINGER AT PAX DOOR SILL CORRODED AND MISSING NUT PLATES (MARKED).  BLENDED AND REMOVED STRINGER AND AFT CUP BOTH FOUND TO BE OUT OF LIMITS PER CRJ 200 SRM 53-00-00.  DRILLED UP NEW PAX DOOR SILL REF CRJ-200 SRM 51-42-21, AND CRJ-200 SRM 51-42-06.  ACCOMPLISHED NUTPLATE MOD AND STARTED INSTALLING SILL ON A/C  PER REO 601R-52-11-577,  CRJ200 SRM 51-42-21, AND 51-42-06.  INSTALLED UPPER ANGLES ON ASD SILL PLATE IAW CRJ 200 SRM 51-42-06.  INSTALLED  DOOR PROX SWITCH AND OPS CK GOOD IAW  CRJ 200 AMM 52-70-04.
